My mother had been through radiation for breast cancer,after 10days of treatment she is now suffering from constant jerks of fits which are lasting for about 5 minutes.my question is why is this happening and what are the necessary medication to be taken for this
Like the answers? Chat privately with the doctor of your choice
It can be a seizure due to involvement of brain..sometimes it can be due to spread of malignant cells to brain will lead to irritation to brain cells..will cause seizures.. So consult a neurosurgeon and follow his advice
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.